RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 66, Number 1, Pages 13–29 (Mi tmf4591)  

Discrete vacuum superselection rule in Wightman theory with essentially self-adjoint field operators

A. V. Voronin


Abstract: The main results of earlier work by the author, Sushko, and Khoruzhii [4,5] describing the algebraic structure of quantum-field systems with (discrete) vacuum superselection rules are generalized to the large class of Wightman theories with essentially selfadjoint field operators (in [4,5], a very strong restriction was imposed on the theory, namely, that the polynomial $\operatorname{Op}^*$ algebra of the Wightman fields $\mathscr P$ belongs to the class II, i.e., $\mathscr P'_{\mathrm s}=\mathscr P'_{\mathrm w}$). It is also shown that the field $\operatorname{Op}^*$ algebra of a Wightman theory with discrete vacuum superselection rule possesses a class II extension.

Full text: PDF file (1803 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 66:1, 8–19

Bibliographic databases:

Received: 02.04.1985

Citation: A. V. Voronin, “Discrete vacuum superselection rule in Wightman theory with essentially self-adjoint field operators”, TMF, 66:1 (1986), 13–29; Theoret. and Math. Phys., 66:1 (1986), 8–19

Citation in format AMSBIB
\Bibitem{Vor86}
\by A.~V.~Voronin
\paper Discrete vacuum superselection rule in Wightman theory with essentially self-adjoint field operators
\jour TMF
\yr 1986
\vol 66
\issue 1
\pages 13--29
\mathnet{http://mi.mathnet.ru/tmf4591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=831415}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 66
\issue 1
\pages 8--19
\crossref{https://doi.org/10.1007/BF01028934}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986D593000002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4591
  • http://mi.mathnet.ru/eng/tmf/v66/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:267
    Full text:54
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019